Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 426, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 21, 2011, 1:34 AM CDT for Benton County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 1:34 AM CDT (06:34 UTC)
- Expired
- Jun 21, 2011, 2:00 AM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Benton County, AR
The radar
The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393 WUUS54 KTSA 210634 SVRTSA ARC007-210700- /O.NEW.KTSA.SV.W.0426.110621T0634Z-110621T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 134 AM CDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 200 AM CDT * AT 132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF GENTRY...MOVING NORTHEAST AT 65 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DECATUR...GRAVETTE...HIWASSE AND BELLA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3649 9408 3621 9457 3635 9459 3650 9461 TIME...MOT...LOC 0634Z 220DEG 56KT 3631 9451 $$
2 follow-up statements
513 WWUS54 KTSA 210643 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 143 AM CDT TUE JUN 21 2011 ARC007-210700- /O.CON.KTSA.SV.W.0426.000000T0000Z-110621T0700Z/ BENTON AR- 143 AM CDT TUE JUN 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHERN BENTON COUNTY... AT 141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DECATUR... MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SULPHUR SPRINGS...HIWASSE...MILLER AND BELLA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3629 9446 3650 9449 3649 9408 TIME...MOT...LOC 0644Z 223DEG 47KT 3640 9441 $$
238 WWUS54 KTSA 210657 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 157 AM CDT TUE JUN 21 2011 ARC007-210707- /O.EXP.KTSA.SV.W.0426.000000T0000Z-110621T0700Z/ BENTON AR- 157 AM CDT TUE JUN 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BENTON COUNTY EXPIRES AT 200 AM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BENTON COUNTY WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM FOR SOUTHEASTERN BENTON COUNTY. LAT...LON 3629 9446 3650 9449 3649 9408 TIME...MOT...LOC 0657Z 223DEG 47KT 3652 9426 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:20 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 20, 9:20 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 920 PM CDT MON JUN 20 2011 .DISCUSSION... A QUICK UPDATE WAS MADE TO REMOVE AFTERNOON WORDING AND ALSO TO RAMP UP POPS AHEAD OF THE SQUALL LINE. NO OTHER CHANGES MADE AT THIS TIME. LACY && .PREV DISCUSSION... /ISSUED 649 PM CDT MON JUN 20 2011/ UPDATE... A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON LATEST RADAR TRENDS. SEE DISCUSSION BELOW. DISCUSSION... PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES. A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP TORNADO REMAIN POSSIBLE LATER THIS EVENING. LACY PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/ DISCUSSION... STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35 WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION. RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS. AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE TUESDAY. THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS. THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED WITH THIS FORECAST PACKAGE. THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 90 66 91 / 70 10 10 10 FSM 71 88 69 90 / 70 40 40 10 MLC 70 88 67 91 / 70 20 20 10 BVO 67 89 63 90 / 80 10 10 10 FYV 68 85 63 86 / 70 30 30 10 BYV 68 85 64 86 / 70 30 30 10 MKO 70 88 66 90 / 70 20 20 10 MIO 67 87 64 87 / 60 10 10 10 F10 70 89 66 90 / 60 20 20 10 HHW 71 89 70 90 / 60 30 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011
...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
FOR NORTHWEST ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE THIS AFTERNOON.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
AFTER MIDNIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER MIDNIGHT.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER MIDNIGHT.
DISCUSSION...
A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.
ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.
WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.
A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 21, 12:38 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 3 W LOCUST GROVE 36.20N 95.22W
06/21/2011 MAYES OK EMERGENCY MNGR
LARGE TREE LIMBS DOWN, GREATER THAN 2 INCHES IN DIAMETER,
LARGE TREE BLOCKING ROAD, SENIC 412.
&&
AJSpecial weather statement, Jun 21, 12:49 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT TUE JUN 21 2011
OKZ056>058-061-062-210615-
CRAIG OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
1249 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHWESTERN MAYES...SOUTHEASTERN NOWATA...NORTHWESTERN
OTTAWA AND NORTHEASTERN ROGERS
AT 1249 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WHITE OAK TO FOYIL...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NEW ALLUWE...FOYIL...BUSHYHEAD...CHELSEA...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3690 9518 3700 9485 3656 9532 3634 9541
3644 9564 3670 9541
TIME...MOT...LOC 0549Z 225DEG 44KT 3668 9529 3646 9552Local storm report, Jun 21, 12:51 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 5 SE WELCH 36.82N 95.03W
06/21/2011 CRAIG OK EMERGENCY MNGR
POWER POLE AND NUMEROUS LARGE TREE LIMBS BLOWN DOWN IN
COMMUNITY OF BLUE JACKET.
&&
BASSpecial weather statement, Jun 21, 12:51 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT TUE JUN 21 2011
ARZ001-210615-
BENTON AR-
1251 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
BENTON
AT 1252 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF MAYSVILLE TO DECATUR TO
VAUGHN...MOVING NORTHEAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9423 3634 9459 3649 9462 3651 9459
3651 9387 3647 9387
TIME...MOT...LOC 0552Z 230DEG 45KT 3651 9455 3640 9440
3633 9423Special weather statement, Jun 21, 1:03 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT TUE JUN 21 2011
OKZ063-068-069-210630-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
103 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHWESTERN ADAIR
AT 103 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
ELDON...MOVING NORTHEAST AT 50 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3617 9456 3610 9455 3582 9484 3593 9507
3629 9484
TIME...MOT...LOC 0603Z 213DEG 42KT 3596 9487Special weather statement, Jun 21, 1:25 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT TUE JUN 21 2011
ARZ001-OKZ063-069-210700-
ADAIR OK-BENTON AR-DELAWARE OK-
125 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
NATURAL FALLS STATE PARK...MOVING NORTHEAST AT 45 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3631 9424 3604 9464 3612 9478 3649 9452
TIME...MOT...LOC 0626Z 219DEG 40KT 3616 9464The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:51 AM CDT | Special Weather Statement | TSA | Benton | 24 min |
| Jun 21, 1:25 AM CDT | Special Weather Statement | TSA | Benton | 35 min |
| Jun 21, 1:51 AM CDT | Special Weather Statement | TSA | Benton, Washington | 24 min |
| Jun 21, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.